New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jrlm
Regular Member


Date Joined Apr 2008
Total Posts : 45
   Posted 11/19/2009 10:16 AM (GMT -7)   
ive gone on my 2nd antidepressent and its called cypralex. i'm also on an antibiotic right now too but i've been experiencing a lot of nausea and headahes and i was just curious if anyone else is taking cypralex and can tell me how it works for them.
thank you guys.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40565
   Posted 11/19/2009 10:55 AM (GMT -7)   
I would let the doctor know what is going on to see if it is the cypralex. I am not familiar with this medication. Does it have another name?

Hopefully somebody will come on with some better advice, but if the side effects are intolerable, I would call the doctor and let him know.

Best wishes,

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/19/2009 12:45 PM (GMT -7)   
It's escitalopram, also sold as Lexapro.

I was on Lexapro for several months. I can't say it did much for me. I didn't do me any harm, and I didn't have side effects, but it didn't work real well for me either. I hope it works better for you: we're all different.

Karen's right. Ask your doc or pharmacist if the nausea and headaches are related to the medications you're taking. I hope it gets better!

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6482
   Posted 11/20/2009 5:15 AM (GMT -7)   
Hi

I take escitalopram at the moment and on a dose of 10mg a day which I take in the morning and have had no problems with it, It is in the SSRI class of antidepressants and is one of the more potent ones with a max dose of 20mg. I hope this med works well for let us know how you are getting on.

Take care

Ben

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18742
   Posted 11/22/2009 4:00 AM (GMT -7)   
hi jrlm.
 
i tried it once. was advised by my shrink of it's potency. i too became unwell, and quickly. after 3 days the shrink stopped the treatment. ps, does work extremely well for others. a definate go getter of an anti-depressant-but alike you the side-effects were to great for me. agree with other posts of talking with your dr. asap. i wish you well. jamie. you will find the right one, can be very hit and miss though! do not give up-here for you. jamie.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 1:16 PM (GMT -7)
There are a total of 2,731,736 posts in 300,955 threads.
View Active Threads


Who's Online
This forum has 151128 registered members. Please welcome our newest member, Diane82256.
294 Guest(s), 10 Registered Member(s) are currently online.  Details
Artist Mark, tennisplayer, Mrs. Brady, Girlie, Park12, Hilander64, 5678, bdavis, Myself 09, fransherrell


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer